The original Stacker weight-loss pill was eventually outlawed and replaced by its successors Stacker 2 and Stacker 3. The reason for this was an early 2004 ban on all diet supplements containing ephedra; the ban also affected earlier versions of the Stacker 2 diet pill. The newer formulas were created to include more of the ingredient found to be most effective and less of the ingredients found ineffective, and in a much safer format.
Blood Pressure and Heart Rate
Many of the ingredients in Stacker brand pills, as well as other diet supplements, are intended to increase the heart rate and cause the body to believe that it is going through a physical workout. In other words, the Stacker pills work to make the body think we're exercising when we are not and to therefore induce weight loss. Unfortunately, this can also cause the heart to pump too quickly and also increase blood pressure.
Dizziness and Light Headedness
As the heart rate and blood pressure rise, and no physical activity is occurring, you can start to feel lightheaded and dizzy. This dizziness will occur whether you walking, sitting or standing still and can even lead to a fainting episode.
Linked directly to the rise in blood pressure and dizzy feeling, another side effect that often occurs in conjunction with the two previously mentioned side effects is headaches. The headaches can range from dull headaches to sharp, insistent migraine-resembling headaches.
Related LeafTv Articles
Restlessness and Hyperactivity
A side effect that may or may not be considered bad is restlessness or hyperactivity. This hyperactivity may result in increased exercise that makes weight loss quicker, but may also cause sleeping problems and problems concentrating on work and necessary chores. The side effect of restlessness can cause you to be unable to sit still and stay on task at work and instead cause you to walk about your office so that you fail to complete necessary work.
Stacker pills may affect the stomach and digestion differently for each person taking the pills. Many people experience intense abdominal pain accompanied by diarrhea for numerous days in a row while taking the diet supplement. Others may experience vomiting and complete loss of appetite. While a loss of appetite may be a desired effect, not feeling like eating at all or having to eat to prevent feeling ill are side effects of the Stacker pills.
Should any of the side effects occur for more than 3 or 4 days while taking Stacker pills, the pills should be discontinued. It may also be necessary to visit a physician if the side effects seem severe or continue after you have stopped taking the Stacker pills.